Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ADRIAN

Veteran Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ADRIAN

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Anyone like the Mystic Tan....any problems with it?
  2. Any thoughts on this from the people who have tried it....I have yet to do it because I'm afraid it will cause a breakout. I just finished accutane 2 months ago and am still quite happy with the results (knock on wood). I want to tan and am sick of the beds. Is mystic ok for the skin? Any problems? Thanks!
  3. I just finished my 2nd course of accutane a litle over 2 weeks ago and my dermo is starting me on differin. Anyone know if it causes a breakout to begin with or makes skin red? Pretty much my question is has anyone had any side efeects with differin? Did the stuff work for you?
  4. Ya creatine is beneficial. The water weight will definately subside and you'll get slightly weaker when you stop using it but you'll still be stronger then you were before. I agree about the Bodybuilding.com forums, everyone thinks their an expert and if you ask a question that has been asked 20 times in the past month, they jump all over you saying use the search button! I do use the search button, I just like askng the question in my own way. If its repetative don't answer it with a smart ass
  5. Don't let it get ya Phil. I was in the same boat as you. Did accutane when I was 17 for a long 5 months and was ok for awhile. Then at 23 I had to go on again. I just finished my 2nd course of 40mg twice a day and it did work. Doc had me on it for 6 months. I also had an initial breakout about 2 weeks in that lasted about a week to a week an a half. But after that it was smooth sailing. I'm glad to hear this is your second course and your taking the plunge again. Hopefully the docs are right for
  6. Oops, meant CARMEX! If you put car "max" on your lips you better apply with a terrycloth towel because its for a car. Sorry.
  7. Let me guess, you went to GNC? If so, they are all about commision and will push any product especially muscletech and GNC products. They get paid more if they sell those.
  8. Completely agree! Muscle Tech products are crap, all about advertising. Its fine to use though. You shouldn't have any skin problems. I was on accutane for 6 months and drinking 2-3 protein shakes a day along with creatine and I was fine. My lab tests all came back fine too. They try to tell you the shakes have too much vitamin A but thats a load of crap. My dermo told me it was fine and keep doing what I do. I did with no problems!
  9. Go to another derm and have your file transfered. The on you are seeing sounds like an @$$!
  10. Try the cetaphil bar soap. Its very easy on the skin and non irratating. Just don't overdo it by scrubbing away for 5 minutes.
  11. It sounds like you want to rely on accutane for a long time. Just give it time and see in a couple of weeks. If its still bad and you want to see your derm, go ahead. Chances are he/she will prescribe you something to help like retin a or differin. I think it would be tough this soon to get a low dose treatment out of your derm and I would not order accutane online.
  12. Did your derm give you anything to start taking post accutane? I stopped my course a week and a half ago and havn't done anything but wash my face with cetaphil. I too have had a couple small pimples pop up and got pretty nervous! My first went away over night and the second went away in 2 days. I truly believe stress makes it worse and plays a big part in the breakouts. Just try to be calm and you'll be ok. They're correct about the accutane staying in your system for awhile. Maybe in a month y
  13. Stopped my 6 month course exactly 1 week ago. It did wonders and am very happy with the results. For post accutane users, if you did tan, how soon after your course ended did you start. I dont plan to go outside and lay out for 2 hours or lay in a tanning bed for 30 minutes. I just want to get a base tan, say 8 minutes in a bed 2x's a week until I have it. Is it too soon to start? My side effects ie dry lips and overall dryness have subsided to almost nil. If I use a STRONG spf can I get some su
  14. I just came off accutane last Sunday (4/3) and am worried about the same thing. On Tuesday I broke out with a really small pimple and freaked out. Obviously the tane worked because I wasn't used to seeing this on my face. At the same time, after I calmed myself down, I realized how stressed I've been lately and I was sure that was the cause of it. It wasn't a cyst but still evident none the less. So I tried to calm myself down throughout the day and Wednesday morning it was gone! I agree with yo
×